A note on λ -multiplier convergent series

Miguel Florencio; Pedro José Paúl

Časopis pro pěstování matematiky (1988)

  • Volume: 113, Issue: 4, page 421-428
  • ISSN: 0528-2195

How to cite

top

Florencio, Miguel, and Paúl, Pedro José. "A note on $\lambda $-multiplier convergent series." Časopis pro pěstování matematiky 113.4 (1988): 421-428. <http://eudml.org/doc/21713>.

@article{Florencio1988,
author = {Florencio, Miguel, Paúl, Pedro José},
journal = {Časopis pro pěstování matematiky},
keywords = {sequentially complete locally convex space; -multiplier convergent; barrelled AK-space},
language = {eng},
number = {4},
pages = {421-428},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {A note on $\lambda $-multiplier convergent series},
url = {http://eudml.org/doc/21713},
volume = {113},
year = {1988},
}

TY - JOUR
AU - Florencio, Miguel
AU - Paúl, Pedro José
TI - A note on $\lambda $-multiplier convergent series
JO - Časopis pro pěstování matematiky
PY - 1988
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 113
IS - 4
SP - 421
EP - 428
LA - eng
KW - sequentially complete locally convex space; -multiplier convergent; barrelled AK-space
UR - http://eudml.org/doc/21713
ER -

References

top
  1. G. Bennett N. J. Kalton, Inclusion theorems for K-spaces, Canad. Ј. Math. 25 (1973), 511-524. (1973) Zbl0272.46009MR0322474
  2. G. Bennett N. J. Kalton, Consistency theorems for almost convergence, Trans. Amer. Math. Soc. 198(1974), 23-43. (1974) Zbl0301.46005MR0352932
  3. G. Bennett, Some inclusion theoгems for sequence spaces, Pacific Ј. Math. 46 (1973), 17-30. (1973) MR0331007
  4. C. Bessaga A. Pelczynski, On bases and unconditional conveгgence in Banach spaces, Studia Math. 17 (1958), 151-164. (1958) Zbl0084.09805MR0115069
  5. D. J. H. Garling, The ß- and y-duality of sequence spaces, Proc. Cambridge Philos. Soc. 63 (1967), 963-981. (1967) Zbl0161.10401MR0218881
  6. D. J. H. Garling, On topological sequence spaces, Pгoc. Cambгidge Philos. Soc. 63 (1967), 997-1019. (1967) Zbl0161.10305MR0218880
  7. M. Gupta P. K. Kantham, Dominating sequences and functional equations, Peгiod. Мath. Нungar. 15 (1984), 219-231. (1984) MR0756187
  8. H. Jarchow, Locally Convex Spaces, Teubner, Stuttgart (1981). (1981) Zbl0466.46001MR0632257
  9. G. Köthe, Topological Vector Spaces (I, II), Springer-Verlag, Berlin, Heidelberg, New York (1969, 79). (1969) Zbl0179.17001MR0248498
  10. G. G. Lorentz, A contribution to the theory of divergent series, Acta Math. 80 (1984), 167-190. (1984) MR0027868
  11. I. J. Maddox, Series in locally convex spaces and inclusions between FK-spaces, Pгoc. Cambridge Philos. Soc. 95 (1984), 467-472. (1984) Zbl0563.46007MR0755836
  12. H. H. Schaefer, Sequence spaces with a given Köthe β-dual, Math. Ann. 189 (1970), 235-241. (1970) Zbl0203.43002MR0275109
  13. I. Singer, Some results on domination of sequences, Math. Ann. 184 (1970), 113-132. (1970) Zbl0195.12803MR0253022
  14. M. Valdivia Ureña, Topics in Locally Convex Spaces, North-Holland, Amsterdam, New York, Oxford (1982). (1982) Zbl0489.46001MR0671092
  15. A. Wilansky, Summability through Functional Аnalysis, North-Holland, Аmsterdam, New York, Oxford (1984). (1984) Zbl0531.40008MR0738632

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.